DOI QR코드

DOI QR Code

GENERALIZED DISCRETE HALANAY INEQUALITIES AND THE ASYMPTOTIC BEHAVIOR OF NONLINEAR DISCRETE SYSTEMS

  • Xu, Liguang (Department of Applied Mathematics Zhejiang University of Technology)
  • Received : 2012.08.03
  • Published : 2013.09.30

Abstract

In this paper, some new generalized discrete Halanay inequalities are established. On the basis of these new established inequalities, we obtain the attracting set and the global asymptotic stability of the nonlinear discrete systems. Our results established here extend the main results in [R. P. Agarwal, Y. H. Kim, and S. K. Sen, New discrete Halanay inequalities: stability of difference equations, Commun. Appl. Anal. 12 (2008), no. 1, 83-90] and [S. Udpin and P. Niamsup, New discrete type inequalities and global stability of nonlinear difference equations, Appl. Math. Lett. 22 (2009), no. 6, 856-859].

Acknowledgement

Supported by : National Natural Science Foundation of China

References

  1. R. P. Agarwal, Y. H. Kim, and S. K. Sen, New discrete Halanay inequalities: stability of difference equations, Commun. Appl. Anal. 12 (2008), no. 1, 83-90.
  2. R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, in: Math-ematics and its Applications, vol. 404, Kluwer, Dordrecht, 1997.
  3. C. T. H. Baker, Development and application of Halanay-type theory: Evolutionary differential and difference equations with time lag, J. Comput. Appl. Math. 234 (2010), no. 9, 2663-2682. https://doi.org/10.1016/j.cam.2010.01.027
  4. E. Beckenbach and R. Bellman, Inequalities, Springer-Verlag, New York, 1961.
  5. L. Berezansky, L. Idels, and L. Troib, Global dynamics of one class of nonlinear nonau-tonomous systems with time-varying delays, Nonlinear Anal. 74 (2011), no. 18, 7499-7512. https://doi.org/10.1016/j.na.2011.08.004
  6. J. D. Cao and J. Wang, Absolute exponential stability of recurrent neural networks with Lipschitz-continuous activation functions and time delays, Neural Networks 17 (2004), 379-390. https://doi.org/10.1016/j.neunet.2003.08.007
  7. E. Fridman and A. Blighovsky, Robust sampled-data control of a class of semilinear parabolic systems, Automatica J. IFAC 48 (2012), no. 5, 826-836. https://doi.org/10.1016/j.automatica.2012.02.006
  8. K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, Kluwer Academic, Dordrecht, 1992.
  9. A. Halanay, Differential Equations: Stability, Oscillations, Time Lags, Academic Press, New York, 1966.
  10. E. Liz and J. B. Ferreiro, A Note on the global stability of generalized difference equations, Appl. Math. Lett. 15 (2002), no. 6, 655-659. https://doi.org/10.1016/S0893-9659(02)00024-1
  11. E. Liz and S. Trofimchuk, Existence and stability of almost periodic solutions for quasilinear delay systems and Halanay inequality, J. Math. Anal. Appl. 248 (2000), no. 2, 625-644. https://doi.org/10.1006/jmaa.2000.6947
  12. S. Mohamad, Global exponential stability in continuous-time and discrete-time delayed bidirectional neural networks, Phys. D 159 (2001), no. 3-4, 233-251 https://doi.org/10.1016/S0167-2789(01)00344-X
  13. S. Mohamad, K. Gopalsamy, and H. Akca, Exponential stability of artificial neural networks with distributed delays and large impulses, Nonlinear Anal. Real World Appl. 9 (2008), no. 3, 872-888. https://doi.org/10.1016/j.nonrwa.2007.01.011
  14. P. Niamsup, Stability of time-varying switched systems with time-varying delay, Non-linear Anal. Hybrid Syst. 3 (2009), no. 4, 631-639. https://doi.org/10.1016/j.nahs.2009.05.006
  15. H. J. Tian, The exponential asymptotic stability of singularly perturbed delay differential equations with a bounded lag, J. Math. Anal. Appl. 270 (2002), no. 1, 143-149. https://doi.org/10.1016/S0022-247X(02)00056-2
  16. S. Udpin and P. Niamsup, New discrete type inequalities and global stability of nonlinear difference equations, Appl. Math. Lett. 22 (2009), no. 6, 856-859. https://doi.org/10.1016/j.aml.2008.07.011
  17. L. P. Wen, Y. X. Yu, and W. S. Wang, Generalized Halanay inequalities for dissipativity of Volterra functional differential equations, J. Math. Anal. Appl. 347 (2008), no. 1, 169-178. https://doi.org/10.1016/j.jmaa.2008.05.007
  18. D. Y. Xu and X. H. Wang, A new nonlinear integro-differential inequality and its application, Appl. Math. Lett. 22 (2009), no. 11, 1721-1726. https://doi.org/10.1016/j.aml.2009.06.007
  19. D. Y. Xu and L. G. Xu, New results for studying a certain class of nonlinear delay differential systems, IEEE Trans. Automat. Control 55 (2010), no. 7, 1641-1645. https://doi.org/10.1109/TAC.2010.2048939
  20. D. Y. Xu and Z. C. Yang, Impulsive delay differential inequality and stability of neural networks, J. Math. Anal. Appl. 305 (2005), no. 1, 107-120. https://doi.org/10.1016/j.jmaa.2004.10.040
  21. L. G. Xu, Exponential P-stability of singularly perturbed impulsive stochastic delay differential systems, Int. J. Control, Autom. 9 (2011), 966-972. https://doi.org/10.1007/s12555-011-0518-3
  22. L. G. Xu and D. H. He, Mean square exponential stability analysis of impulsive stochastic switched systems with mixed delays, Comput. Math. Appl. 62 (2011), no. 1, 109-117. https://doi.org/10.1016/j.camwa.2011.04.056
  23. L. G. Xu and D. Y. Xu, Exponential stability of nonlinear impulsive neutral integro-differential equations, Nonlinear Anal. 69 (2008), no. 9, 2910-2923. https://doi.org/10.1016/j.na.2007.08.062
  24. Z. G. Yang and D. Y. Xu, Mean square exponential stability of impulsive stochastic difference equations, Appl. Math. Lett. 20 (2007), no. 8, 938-945. https://doi.org/10.1016/j.aml.2006.09.006
  25. H. Y. Zhao, L. Sun, and G. L. Wang, Periodic oscillation of discrete-time bidirectional associative memory neural networks, Neurocomputing 70 (2007), 2924-2930. https://doi.org/10.1016/j.neucom.2006.11.010

Cited by

  1. Multi-dimensional discrete Halanay inequalities and the global stability of the disease free equilibrium of a discrete delayed malaria model vol.2016, pp.1, 2016, https://doi.org/10.1186/s13662-016-0840-4
  2. Exponential ultimate boundedness of nonlinear stochastic difference systems with time-varying delays 2015, https://doi.org/10.1080/00207179.2014.989410
  3. Stability analysis of a general family of nonlinear positive discrete time-delay systems vol.89, pp.7, 2016, https://doi.org/10.1080/00207179.2015.1128562